DOI QR코드

DOI QR Code

ON PERMUTING 3-DERIVATIONS AND COMMUTATIVITY IN PRIME NEAR-RINGS

  • Park, Kyoo-Hong (Department of Mathematics Education, Seowon University) ;
  • Jung, Yong-Soo (Department of Mathematics, Sun Moon University)
  • Published : 2010.01.31

Abstract

In this note, we introduce a permuting 3-derivation in nearrings and investigate the conditions for a near-ring to be a commutative ring.

Keywords

prime near-ring;commutative ring;permuting 3-derivation

References

  1. M. Ashraf, A. Ali, and S. Ali, (${\sigma},{\tau}$)-derivations on prime near-rings, Archivum Mathematicum (BRNO), Tomus. 40 (2004), 281–286.
  2. H. E. Bell and G. Mason, On derivations in near-rings, in Near-Rings and Near-Fields (Tubingen, 1985), G. Betsch, Ed., vol. 137 of North-Holland Mathematics Studies, pp. 31–35, North-Holland, Amsterdam, The Netherlands, 1987.
  3. M. Bresar, Commuting maps: a survey, Taiwanese J. Math. 8 (2004), no. 3, 361–397.
  4. Y. Ceven and M. A. Ozturk, Some properties of symmetric bi-(${\sigma},{\tau}$)-derivations in near-rings, Commun. Korean Math. Soc. 22 (2007), no. 4, 487–491. https://doi.org/10.4134/CKMS.2007.22.4.487
  5. Y.-S. Jung and K.-H. Park, On prime and semiprime rings with permuting 3-derivations, Bull. Korean Math. Soc. 44 (2007), no. 4, 789–794. https://doi.org/10.4134/BKMS.2007.44.4.789
  6. G. Pilz, Near-rings, 2nd Ed. North Holland, Amsterdam, 1983.
  7. E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093–1100. https://doi.org/10.2307/2032686
  8. M. Uckun and M. A. Ozturk, On trace of symmetric bi-gamma-derivations in gammanear-rings, Houston J. Math. 33 (2007), no. 2, 323–339.
  9. J. Vukman, Symmetric bi-derivations on prime and semi-prime rings, Aequationes Math. 38 (1989), 245–254. https://doi.org/10.1007/BF01840009
  10. J. Vukman, Two results concerning symmetric bi-derivations on prime rings, Aequationes Math. 40 (1990), 181–189. https://doi.org/10.1007/BF02112294

Cited by

  1. ON PERMUTING n-DERIVATIONS IN NEAR-RINGS vol.28, pp.4, 2013, https://doi.org/10.4134/CKMS.2013.28.4.697
  2. Prime and semiprime rings with symmetric skew 3-derivations vol.87, pp.1-2, 2014, https://doi.org/10.1007/s00010-013-0208-8
  3. Skew n-derivation on prime and semi prime rings 2016, https://doi.org/10.1007/s11565-016-0259-6